# SDR DALA1308816802

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 111N31024
- Condition: Corroded
- Location: Bs 1038 Lbl 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR TANK UPPER SURFACE HAS CORROSION BS 1038, LBL 67.  REPAIRED IAW ERA 511589-14, REV ORIGINAL.
